Effects And Side Effects Of Statins

STATINS are given to lower high blood cholesterol levels.

They have ANTI-INFLAMMATORY actions. Remember that INFLAMMATION is the root cause of chronic illnesses like diabetes, cancer, arthritis etc. How ? They lower the C-reactive protein that is a marker of systemic inflammation ( how inflamed your body is)

They reduce blood thickness hence easier flow. Statins deplete CoenzymeQ10 and that’s one of the MOST IMPORTANT NUTRIENTS for the HEART!!! Its a vitamin like compound found in all our cells and provide energy to the whole body .

When it’s depleted , the following occur: -MUSCLE PAIN, WEAKNESS and FATIGUE. It’s an indication that your CREATININE KINASE is HIGH!!! This can cause rapid muscle breakdown and then death. Those are dangerous side effects and if you experience that , you immediately contact your doctor and STOP!!

Other side effects include fatigue and weakness of the heart because coQ10 needed is depleted.

The brain needs fats to function well . It needs cholesterol . Cholesterol helps stimulate thinking and memory . This is why statins cause memory loss in a lot of people taking statins and even cognitive decline . It can trigger.

Alzheimer’sCholesterol is needed to produce sex hormones ! So statins affect sexual ability – any man on statins experiencing this should now know why .

Statins interferes with its receptors in the brain . Serotonin is required for mood so can lead to depression . Some have gone into severe depression because of statins
So please if you must take statins , make sure you are taking coQ10 . It’s broken down by the body into ubiquinol which is the active product . Once you are over 40, your body can’t break it down , so you must buy ubiquinol
I’m not on statins but I take ubiquinol to keep my heart healthy . There was a time it was discovered years ago that my cholesterol levels were slightly high . At that time of my life , I was not living healthy at all . I consumed sugar in all forms and that is one major cause of high cholesterol levels . Fortunately I wasn’t placed on drugs . Today my levels are under control by deliberate and intentional dietary changes .
However if your levels are high , don’t panic because it’s ratios that really matter and other options are available
I have a client who was placed on statins and oh boy she almost became an invalid . I told her to stop and she’s ok now . We now went into a session of consultation on dietary and lifestyle changes to bring the levels down. There’s no quick fix at all but a daily conscious effort to eat the right things , the right supplements and exercise.
Always ask your doctors questions.

Article by Opeoluwa Aremu-Okulaja, BSc Pharm; She is also CEO Ola Herbs & greens resources Limited, Nigeria.